# SDR N6WA2015010702

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 29,953 hours, 21,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

6 EMER LIGHTS INOPERATIVE.  PERFORMED OPERATIONS CHECK OF EMER LIGHT SYS IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
